# SDR DALA13045053760

- Difficulty date: September 12, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 39,642 hours, 14,652 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Structure
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO BAY BS 787, RBL 19 LOWER NUTPLATE STRIP CORRODED.  MX REPLACED NUT PLATE STRAP IAW SRM 51-40-02, PAR 7, PG 4 AND DWG 146A8128.
